# SDR 20000420AP001

- Difficulty date: April 3, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N459TA
- Make and model: Airbus A320-233
- Aircraft serial: 916
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

JFK - FLT 570 - DURING TAXIING GATE, ENG NR 2 INTAKE COWL BARREL AND RT ENG FAN COWL RE HIT BY A BELT LOADER.  STAYED AT JFK FOR MX.  PERFORMED INSPECTION THE FOLLOWING DAMAGE WAS FOUND: TWO CRACKS ON THE EXTERIOR LOWER SKIN OF THE ENG INTAKE COWL BARREL, AFT SKIN EDGE DELAMINATED, 5 EDGE RIVETS DAMAGED, DENT AT THE ENGINE INTAKE COWL LIP AFT EDGE, AND DENT ON RT FAN COWL.  ENGINE INTAKE COWL WAS REMOVED AND REPLACED AS PER AMM 71-11-11-000-010.  THE ENGINE RT FAN COWL LEADING EDGE WAS TEMPORARY REPAIRED IAW BF GOODRIDGE AEROSPACE MESSAGE AND TACA ENGINEERING ORDER NR A320IR54-009/00.  THE OUTBOARD VENT ON THE FAN COWL CAN REMAIN, BUT ONLY FOR THE FERRY FLIGHT AS PER BF GOODRIDGE MESSAGE.  THE A/C WAS RELEASED
